RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 2, Pages 453–469 (Mi zvmmf5989)  

Solution of mixed boundary value problems of the theory of momentless spherical shells by a differential-difference method

L. S. Klabukova, N. A. Stadnikova

Moscow

Full text: PDF file (1431 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:2, 161–178

Bibliographic databases:

UDC: 518:517.9:539.3
MSC: Primary 74B99; Secondary 74H99, 49M25, 74K25, 74S30, 65N12
Received: 27.11.1975
Revised: 04.03.1976

Citation: L. S. Klabukova, N. A. Stadnikova, “Solution of mixed boundary value problems of the theory of momentless spherical shells by a differential-difference method”, Zh. Vychisl. Mat. Mat. Fiz., 17:2 (1977), 453–469; U.S.S.R. Comput. Math. Math. Phys., 17:2 (1977), 161–178

Citation in format AMSBIB
\Bibitem{KlaSta77}
\by L.~S.~Klabukova, N.~A.~Stadnikova
\paper Solution of mixed boundary value problems of the theory of momentless spherical shells by a differential-difference method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 2
\pages 453--469
\mathnet{http://mi.mathnet.ru/zvmmf5989}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0455777}
\zmath{https://zbmath.org/?q=an:0449.73013}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 2
\pages 161--178
\crossref{https://doi.org/10.1016/0041-5553(77)90045-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5989
  • http://mi.mathnet.ru/eng/zvmmf/v17/i2/p453

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:90
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020